Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Comparison theorems for nonselfadjoint differential equations based on integral inequalities
HTML articles powered by AMS MathViewer

by Kurt Kreith PDF
Proc. Amer. Math. Soc. 34 (1972), 105-109 Request permission

Abstract:

In a variant of the classical Sturmian comparison theorem for selfadjoint Sturm-Liouville equations, A. Ju. Levin has replaced the pointwise conditions on the coefficients by an integral inequality. This theorem is generalized to apply to nonselfadjoint differential equations of the form \[ u'' + b(x)u’ + c(x)u = 0.\]
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34C10
  • Retrieve articles in all journals with MSC: 34C10
Additional Information
  • © Copyright 1972 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 34 (1972), 105-109
  • MSC: Primary 34C10
  • DOI: https://doi.org/10.1090/S0002-9939-1972-0304770-5
  • MathSciNet review: 0304770